# SDR ASAA2025020356155

- Difficulty date: February 3, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 147A61374
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR, EXTERIOR HANDLE PAN INSIDE DIAMETER IS GOUGED AND CORRODED. GROUNDED - YES. REMOVED GOUGED SEAL PLATE IAW B737-800 SRM 51-40-02 AND INSTALLED NEW SEAL PLATE P/N: 149A6121-1; P.O. 1113263.1 IAW B737-800 SRM 51-40-02; AND REMOVED CORROSION AND FOUND WITHIN ALLOWABLE DAMAGE IAW B737-800 SRM 52-10-02-1A-4 STEP 4.D FIGURE 104/105; MIN REMAINING ALLOWED IN WHITE AREA: 0.050"; SHADOWS AREA: 0.035"; NOMINAL THICKNESS: 0.063" REMAINING IN WHITE AREA: 0.061"(REMOVED 0.002") REMAINING IN SHADOWS AREA: 0.057"(REMOVED: 0.006") USED HAECO TOOL UT GAUGE: T8224W; CAL. DUE 27/MAR/25, AND APPLIED ALODINE IAW B737-800 SRM 51-20-01
